I had a Raidiesse treatment for Oral Commissures on 12/17. I expected bruising which is on both sides of my mouth. On 12/19 I noticed approximately a 4" vein that appears to follow down my neck from the bruising on the left side of my mouth. Should I wait to see if it goes away with the bruising or should I contact the Dr's office now? I am 100% sure it wasn't there before as I regularly have a stubborn visible hair that I tweeze at least once a week in the same area. Thank you.
Vein on Neck After Radiesse Treatment. Will It Go Away?
Doctor Answers (5)
Visible neck vein after facial Radiesse should resolve on its own. If not, sclerotherapy will eliminate it.
By now, this vessel should be gone if it is bruising related to your Radiesse injection. If the vein is still visible, it can be eliminated by injection of a sclerosant like Sotradecol or Asclera (the same injections used to treat spider veins in the legs). This should eliminate the vein, but it may require a few weeks for the bruise inside the vessel to reabsorb and become invisible, depending on the size (diameter) of the vein. Good luck!
Bruising after Radiesse Injection
Most likely this is bruising from your injection which should resolve over one to two weeks. If it is still present after that you should call the injecting physician and see if they would like you to come in.
Radiesse as a filler
Whether you have a bruise or a vein that is more prominent because of the filler bringing it more to the surface, your physician may be able to give you reassurance. Contact your doctor and see if they want you to come in. Most of the time these issues may resolve and if not, there may not be any difference if you are seen now or later but it is usually wise to play it safe.
You might also like...
Appearance of New Vein After Radiesse Injections
You should contact your injecting physician and have an examination. Most likely it is just bruising and will soon resolve, but best to be evaluated.
Good luck and be well.
Bruising after Radiesse injection will take time to clear
The appearance of the vein and the bruising most likely are related as both occurred after your Radiesse injection treatment. I would wait until all the bruising has cleared and see if it does not similarly disappear. There is nothing your doctor can do right now that can make this issue resolve any sooner.
Web reference: http://www.eppleyplasticsurgery.com/injectable.html
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.